Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 44, NWS Tulsa, OK

May 23, 2015Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 23, 2015, 6:22 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 6:22 PM CDT (23:22 UTC)
Expired
May 24, 2015, 12:30 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 118 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WGUS54 KTSA 232322
FFWTSA
OKC113-117-240530-
/O.NEW.KTSA.FF.W.0044.150523T2322Z-150524T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A BAND OF HEAVY RAIN PRODUCING THUNDERSTORMS MOVING INTO THE THE 
WARNED AREA. BETWEEN AN INCH AND 1.5 INCHES OF RAIN FELL EARLIER 
WITH THE FIRST ROUND...AND THE NEXT BAND OF STORMS IS PRODUCING RAIN 
RATES IN EXCESS OF 1 INCH PER HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  PAWNEE...BLACKBURN...BURBANK...FAIRFAX...FORAKER...GRAINOLA...
  MARAMEC...PEARSONIA...QUAY...RALSTON...SHIDLER AND SKEDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3701 9632 3700 9631 3617 9660 3616 9683
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9691 3658 9690 3659 9705
      3668 9707 3670 9704 3669 9695 3675 9689
      3675 9683 3679 9676 3701 9675

$$

LACY
1 follow-up statement
359 
WGUS74 KTSA 240109
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SAT MAY 23 2015

OKC113-117-240530-
/O.CON.KTSA.FF.W.0044.000000T0000Z-150524T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE OK-PAWNEE OK-
809 PM CDT SAT MAY 23 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE AND WESTERN OSAGE
COUNTIES UNTIL 1230 AM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL 
RAINFALL AMOUNTS WILL REMAIN LIGHT...RADAR ESTIMATES THAT UP TO 2 
INCHES OF RAIN HAS ALREADY FALLEN ACROSS WESTERN OSAGE AND PAWNEE 
COUNTIES AND FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
PAWNEE...BLACKBURN...BURBANK...FAIRFAX...FORAKER...GRAINOLA...
MARAMEC...PEARSONIA...RALSTON...SHIDLER AND SKEDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3701 9632 3700 9631 3617 9660 3616 9683
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9691 3658 9690 3659 9705
      3668 9707 3670 9704 3669 9695 3675 9689
      3675 9683 3679 9676 3701 9675

$$

LACY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:16 PM CDT, 6 minutes earlier.

Area forecast discussion, May 23, 6:16 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT SAT MAY 23 2015

.DISCUSSION...

THE 00Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VERY MESSY AVIATION FORECAST THE NEXT 24 HOURS. DEEP PLUME OF GULF
MOISTURE IN PLACE WITH NUMEROUS ROUNDS OF THUNDERSTORMS EXPECTED.
CONDITIONS WILL FLUCTUATE BETWEEN THE FLIGHT CATEGORIES...BOUNCING
FROM VFR TO IFR AT TIMES WITH STORMS. CIGS SHOULD GENERALLY BE IN THE
MVFR RANGE. WINDS WILL BE PREDOMINANTLY FROM THE SE AND MAY GUST
TO AROUND 20 KTS AT TIMES.

LACY

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT SAT MAY 23 2015/

DISCUSSION...

..LIFE THREATENING FLOOD POTENTIAL TONIGHT THROUGH SUNDAY...

WIDESPREAD CONVECTION IS UNDERWAY ACROSS THE CENTRAL AND SOUTHERN
PLAINS WITHIN AN EXPANDING PLUME OF TROPICAL MOISTURE. OBSERVED
RAINFALL RATES HAVE BEEN IMPRESSIVE ESPECIALLY FOR AREAS BENEATH
ANY CONVECTIVE SEGMENT THAT BECOMES ORIENTATED PERPENDICULAR TO
THE LOW LEVEL SOUTHERLY FLOW. FLOW ALOFT WILL CONTINUE TO BACK AS
UPPER TROUGH APPROACHES WHILE DIFFLUENT REGION GRADUALLY SPREADS
EASTWARD. THIS WILL ALLOW THE ONGOING CONVECTION TO EXPAND IN
COVERAGE FROM WEST TX NORTHWARD INTO CENTRAL AND EASTERN OK THIS
EVENING AND OVERNIGHT. RAINFALL FORECASTS MAY BE CONSERVATIVE
BASED ON OBSERVED CONDITIONS THIS AFTERNOON...AND LATER UPDATES
MAY NEED TO INCREASE TOTALS A BIT FURTHER ESPECIALLY FROM LATE
TONIGHT THROUGH SUNDAY MORNING ACROSS EASTERN OKLAHOMA.

IMPACT: WET SOILS ALONG WITH MANY LARGER RIVERS NEAR OR CURRENTLY
IN FLOOD STAGE WILL ALLOW FOR RAPID ONSET OF FLASH FLOODING. EVEN
THE CONSERVATIVE RAINFALL TOTALS WILL PRODUCE LIFE AND PROPERTY
THREATENING FLOODING.

THE RAINFALL AXIS WILL SHIFT EASTWARD SUNDAY AFTERNOON / OVERNIGHT
AND IMPACT WESTERN ARKANSAS. WHILE THE RAINFALL TOTALS MAY TAPER A
BIT AS THE UPPER FORCING REMAINS LESS...THE SATURATED CONDITIONS
WILL MAINTAIN THE POTENTIAL FOR DANGEROUS FLOODING. OF ADDITIONAL
CONCERN WILL BE MONDAY NIGHT INTO TUESDAY AS A LARGE COMPLEX OF
STORMS ORIGINATES ACROSS WESTERN TX AND SPREADS NORTHEASTWARD.
WHILE THE BULK OF THIS RAINFALL IS CURRENTLY FORECAST NEAR THE
ARKLATEX REGION...HEALTHY RAINFALL TOTALS ARE LIKELY TO SPREAD
INTO SE OK AND WEST CENTRAL ARKANSAS WHICH WILL QUICKLY WORSEN ANY
ONGOING FLOOD CONDITIONS.

A LULL IN CONVECTIVE COVERAGE IS EXPECTED FOR THE MID WEEK PERIOD
BEFORE A COLD FRONT AND UPPER WAVE IMPACT THE REGION BY LATE NEXT
WEEK WITH MORE WIDESPREAD RAINFALL POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  75  64  81 / 100 100  40  20
FSM   68  78  66  80 /  90 100  80  40
MLC   67  73  67  79 / 100 100  40  40
BVO   65  74  61  81 / 100 100  40  20
FYV   65  74  63  77 /  80 100  80  40
BYV   64  76  64  78 /  70 100  80  30
MKO   65  74  64  80 / 100 100  50  40
MIO   65  76  63  80 / 100 100  60  20
F10   65  73  65  79 / 100 100  40  40
HHW   68  75  67  79 /  90 100  60  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, May 23, 4:59 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT SAT MAY 23 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
459 PM CDT SAT MAY 23 2015

...DANGEROUS FLOODING TO DEVELOP TONIGHT THROUGH SUNDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY EASTERN OKLAHOMA.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY EASTERN OKLAHOMA.
	ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD INTO EASTERN OKLAHOMA THIS EVENING AND PERSIST OVERNIGHT.
AN AXIS OF HEAVY RAINFALL TOTALS WILL RESULT...AND DANGEROUS
FLOODING IS LIKELY TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA
WHERE THE HEAVIEST RAIN IS EXPECTED OVERNIGHT.

SOILS REMAIN SATURATED AND MANY RIVERS ARE AT CAPACITY. THIS WILL
LEAD TO POTENTIALLY LIFE THREATENING FLOODING FROM LATE TONIGHT
THROUGH SUNDAY MORNING. THOSE WITH OUTDOOR ACTIVITIES
PLANNED...ESPECIALLY NEAR RIVERS AND LAKES...SHOULD BE FAMILIAR
WITH THE SURROUNDINGS SO ANY EVACUATIONS CAN TAKE PLACE AS QUICK AS
POSSIBLE SHOULD ANY WARNINGS BE ISSUED.

LOW LEVEL WIND SHEAR WILL INCREASE DURING THE AFTERNOON AND
PERSIST THROUGH THE OVERNIGHT HOURS AND COMBINE WITH LOW CLOUD
BASES TO SUPPORT A LIMITED RISK OF LOCALLY DAMAGING WINDS
AND POSSIBLY TORNADOES.  WHILE THERE WILL BE A LIMITED RISK
OF SEVERE WEATHER...THE MORE WIDESPREAD IMPACTS WILL BE FROM
THE FLOODING RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DANGEROUS FLOODING WILL BE ONGOING SUNDAY AND WILL LIKELY
PERSIST IN MONDAY MORNING.  THE HEAVY RAIN AXIS WILL GRADUALLY
SHIFT EASTWARD DURING THE DAY ON SUNDAY WITH THE HEAVY RAINS
SPREADING ACROSS WESTERN ARKANSAS.  CONDITIONS REMAIN SUPPORTIVE
OF RAPID ONSET FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN
SHOULD FLOOD WARNINGS BE ISSUED.

THE RAINFALL WILL TAPER OFF DURING THE DAY ON MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL
TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY NIGHT INTO TUESDAY.  THIS WILL QUICKLY WORSEN
ANY ONGOING FLOOD PROBLEMS.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE
UPCOMING WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED
RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS.
ANY ADDITIONAL RAINFALL NEXT WEEK WILL AGGRAVATE ANY
ONGOING LARGE STEM RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING SHOULD BE EXPECTED THROUGH MONDAY...ESPECIALLY
FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLOODING IS
CERTAINLY POSSIBLE WITHIN THE HEAVIER RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 1:44 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT SAT MAY 23 2015

OKZ049-073-075-231930-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
144 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...CENTRAL PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 144 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
EUBANKS...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...CLAYTON...STANLEY...
EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3477 9552 3470 9527 3432 9546 3438 9566
TIME...MOT...LOC 1844Z 199DEG 25KT 3443 9552
Special weather statement, May 23, 5:52 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT SAT MAY 23 2015

OKZ054-059-232330-
OSAGE OK-PAWNEE OK-
552 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 552 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES WEST OF APPERSON TO 16 MILES WEST OF RALSTON
TO 16 MILES WEST OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...SHIDLER...
FAIRFAX...BURBANK...APPERSON...WEBB CITY...GRAINOLA...PAWNEE...
MARAMEC...SKEDEE...RALSTON AND QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9661 3690 9657 3616 9663 3616 9683
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9691 3658 9690 3659 9705
      3668 9707 3670 9704 3669 9695 3675 9689
      3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 2252Z 223DEG 31KT 3676 9708 3653 9701
          3634 9707

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:21 AM CDTRiver Flood WarningTSAOkmulgee10 days
May 23, 9:30 AM CDTRiver Flood WarningTSACreek54 hr
May 23, 9:31 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 23, 9:32 AM CDTRiver Flood WarningTSAOsage, Tulsa55 hr
May 23, 1:44 PM CDTSpecial Weather StatementTSAPushmataha46 min
May 23, 1:56 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha94 min
May 23, 2:48 PM CDTRiver Flood WarningTSAOttawa11 days
May 23, 3:20 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee85 min
May 23, 4:43 PM CDTAreal Flood AdvisoryTSAOsage92 min
May 23, 5:52 PM CDTSpecial Weather StatementTSAPawnee38 min
May 23, 6:49 PM CDTSpecial Weather StatementTSAOsage, Pawnee41 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.